# SDR ASAA2016101318468

- Difficulty date: October 13, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 37,912 hours, 11,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U6
- Condition: Corroded
- Location: Bs 796-843
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER DOOR CUTOUT AREA, FLOOR SUPPORT WEB HAS CORROSION.  ACFT GROUNDED.  BLENDOUT CORROSION IAW SRM 53-60-15 1A-1 AND  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15.  REMOVED AND REPLACED IAW SRM 51-40-02, SRM 51-40-05, AND AMM 53-11-02-420-801.
